MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM DEEP 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM DEEP 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC
Model Number 09.820.035S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent c4/c5 prodisc-c removal, due to continued patient pain and facet arthrosis.Originally, the patient underwent pdc implantation about 6 years ago.The pdc implant was successfully explanted and the patient was revised to depuy synthes zero-p fusion, stand-alone device.The procedure was successfully completed with no surgical delay.Patient outcome was good.This report is for one (1) prodisc-c implant medium deep 5mm sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: part number 09.820.035s.Lot number: 6894243.Date of manufacture: 03/14/2012.Place of manufacture: brandywine plant.Part expiration date: 02/2016.The device history record(s) showed that there were no nonconformances or issues during the manufacture of the product that would contribute to this complaint condition.Product was shipped to the vendor for sterilization.The complaint device was not received for investigation.The following investigation is based on the images/x-rays provided.Visual inspection: photos/x-rays of the prodisc-c implant medium deep 5mm-sterile (p/n 09.820.035s lot 6894243) was received showing no implant failure/defect.Conclusion: no device issues were observed during investigation for the prodisc-c implant medium deep 5mm-sterile (p/n 09.820.035s lot 6894243) as the provided x-rays did not show any implant failure/defect.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Concomitant medical products: complainant part is not returned to manufacturer for review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PRODISC-C IMPLANT MEDIUM DEEP 5MM-STERILE
Common Device Name
PROSTHESIS INTERVERTEBRAL DISC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8718847
Report Number2939274-2019-58788
Device Sequence Number2387203
Product Code MJO
UDI-Device Identifier10705034763750
UDI-Public(01)10705034763750
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2016
Device Model Number09.820.035S
Device Catalogue Number09.820.035S
Device Lot Number6894243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;